Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 117, NWS Mobile, AL

May 9, 2006Covington County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at May 9, 2006, 10:21 PM CDT for Covington County, Alabama; Okaloosa County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2006, 10:21 PM CDT (03:21 UTC)
Expired
May 9, 2006, 11:00 PM CDT
In force
39 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

Counties Covington County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 80 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 100321
SVRMOB
ALC039-FLC091-100400-
/O.NEW.KMOB.SV.W.0117.060510T0321Z-060510T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1021 PM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA
  OKALOOSA COUNTY IN NORTHWEST FLORIDA

* UNTIL 1100 PM CDT

* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHWEST OF GOOD
  HOPE...OR ABOUT 19 MILES NORTHWEST OF CRESTVIEW...AND MOVING
  SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEADEN AND BLACKMAN BY 1030 PM CDT
  LAUREL HILL BY 1040 PM CDT
  SVEA BY 1045 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3113 8668 3095 8678 3084 8640 3107 8626

$$
1 follow-up statement
000 
WWUS54 KMOB 100340
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1040 PM CDT TUE MAY 9 2006

ALC039-FLC091-100400-
/O.CON.KMOB.SV.W.0117.000000T0000Z-060510T0400Z/
COVINGTON AL-OKALOOSA FL-
1040 PM CDT TUE MAY 9 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM CDT FOR
NORTHERN OKALOOSA AND SOUTHWESTERN COVINGTON COUNTIES...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PEADEN...OR ABOUT 10
MILES NORTH OF CRESTVIEW...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  AUBURN BY 1045 PM CDT
  CRESTVIEW AIRPORT BY 1050 PM CDT
  DORCAS AND DEERLAND BY 1055 PM CDT

LAT...LON 3111 8669 3095 8676 3070 8646 3102 8626

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 10:15 PM CDT, 6 minutes earlier.

Area forecast discussion, May 9, 10:15 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1015 PM CDT TUE MAY 9 2006

.UPDATE...ONE LAST CLEANUP OF THE PACKAGE BEFORE THE MID SHIFT COMES
IN. LAST BIT OF PRECIP ESSENTIALLY OUT OF THE FA...MOVING EAST OF
THE AREA. BIT OF RAIN OVER THE MS DELTA DOESNT LOOK TO BE A PROBLEM
TONIGHT.

16

&&
.SHORT TERM...(TONIGHT AND WEDNESDAY)...ANOTHER ACTIVE CONVECTIVE DAY
AS WE SEE A MOISTURE GRADIENT STRETCHING FROM NORTHWEST TO
SOUTHEAST...FROM WAYNE COUNTY IN SOUTHEAST MISSISSIPPI TO ACROSS
BALDWIN COUNTY AND CONTINUING SOUTHEAST INTO THE GULF. THIS FEATURE
HAS BEEN THE PRIMARY FOCUS FOR SOME SEVERE STORMS OVER THE
AREA...PRODUCING PENNY TO NICKEL SIZE HAIL AT TIMES OVER THIS REGION
OF THE FORECAST AREA TODAY. SURFACE DATA SHOWS A DESTABILIZING
AIRMASS WITH CONVECTIVE POTENTIAL ENERGY RISING TO OVER 2500 J/KG
OVER THE WESTERN ZONES AND WE ARE SEEING A POTENT PIECE OF MID LEVEL
ENERGY ENTERING WESTERN MISSISSIPPI WITH EAST SOUTHEAST FORWARD
DIRECTIONAL MOTION. THIS BRINGS QUITE A BIT OF FORCING ALOFT INTO THE
AREA OVER THE NEXT SEVERAL HOURS AND WHEN INTERACTING WITH WEAK TROFS
OF SURFACE LOW PRESSURE...INSTABILITY AND ABUNDANT MOISTURE...EXPECT
THE SEVERE WEATHER THREAT TO PERSIST THROUGH THE REMAINDER OF THE
AFTERNOON INTO THE EVENING. PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

ON WEDNESDAY...WE WILL BE WATCHING A STRONG FRONTAL BOUNDARY
APPROACHING THE LOWER MISSISSIPPI RIVER VALLEY. CHANCES OF
THUNDERSTORMS WILL CONTINUE. LATEST OUTLOOKS FROM THE STORM
PREDICTION CENTER IN NORMAN OKLAHOMA MAINTAIN A RISK OF SEVERE
THUNDERSTORMS OVER THE ENTIRE AREA. WILL WORD THE ZONES ACCORDINGLY.
LITTLE CHANGE IN TEMPERATURE FORECASTS. /10

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)...FRONTAL PASSAGE IS
FORECAST THROUGH THE AREA WEDNESDAY NIGHT. IN THE WAKE OF THE
FRONT...RAIN FREE CONDITIONS ARE FORECAST FOR THE LATTER HALF OF THE
WEEK AND INTO SATURDAY. MEDIUM RANGE GUIDANCE BRINGS NEXT CHANCE OF
PRECIPITATION TO THE FORECAST AREA SATURDAY NIGHT INTO EARLY NEXT
WEEK. /10

&&

.MARINE...A LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS WILL
ADVANCE TO THE GREAT LAKES REGION AND BRING A COLD FRONT THROUGH THE
MARINE AREA LATE WEDNESDAY NIGHT.  SOUTHERLY WINDS WILL INCREASE AS
THE FRONT APPROACHES...THEN SWITCH TO THE NORTHWEST AS THE FRONT
MOVES THROUGH.  WILL GO WITH SMALL CRAFT EXERCISE CAUTION FOR THE
OFFSHORE ZONES FOR TONIGHT.  HIGH PRESSURE BUILDS INTO THE REGION
THROUGH FRIDAY WITH THE OFFSHORE FLOW SUBSIDING.  AN ONSHORE FLOW
RESUMES ON SATURDAY AS A LOW PRESSURE SYSTEM DEVELOPS OVER THE
SOUTHEASTERN STATES.  THE LOW PRESSURE SYSTEM WILL BRING A COLD
FRONT INTO THE COASTAL WATERS LATE SUNDAY AFTERNOON. /29

&&

.FIRE WEATHER...SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE
FORECAST EARLY ON WITH DAYTIME HUMIDITY ON WEDNESDAY...WELL AWAY
FROM CRITICAL THRESHOLDS. IN THE WAKE OF THE FRONT...A DRIER AIRMASS
ENTERS THE FORECAST ON THURSDAY. ALTHOUGH LOWER...NOT EXPECTING LONG
DURATIONS OF CRITICALLY LOW DAYTIME HUMIDITY ON THURSDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  87  66  83 /  50  40  40  10
PENSACOLA   69  83  68  85 /  40  30  30  20
DESTIN      70  81  70  82 /  40  30  30  20
EVERGREEN   64  86  67  81 /  50  40  40  10
WAYNESBORO  66  88  64  83 /  50  50  60  10
CAMDEN      65  86  65  80 /  50  50  60  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 9, 5:45 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED DATE...
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT TUE MAY 9 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-102300-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
545 AM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED LATER TODAY AND
TONIGHT. A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE DAMAGING
WINDS AND LARGE HAIL. AT THIS TIME THE STORM PREDICTION CENTER HAS
PLACED SOUTHEAST MISSISSIPPI AND EXTREME WESTERN SECTIONS OF
SOUTHWEST ALABAMA UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT THROUGH TONIGHT. STAY TUNED FOR FURTHER UPDATES
THROUGHOUT THE DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED WEDNESDAY AND
WEDNESDAY EVENING AS A COLD FRONT APPROACHES FROM THE NORTHWEST.
AT THIS TIME THE STORM PREDICTION CENTER HAS PLACED SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA UNDER A SLIGHT
RISK FOR SEVERE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE REQUIRED LATER TODAY AND TONIGHT AND ON WEDNESDAY. STAY TUNED FOR
FURTHER UPDATES THROUGHOUT THE DAY.

In the hours before

Special weather statement, May 9, 7:51 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
751 PM CDT TUE MAY 9 2006

ALZ053>055-100115-
MONROE-CLARKE-WILCOX-
INCLUDING THE CITIES OF...GROVE HILL...
751 PM CDT TUE MAY 9 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER MONROE...CLARKE AND
WILCOX COUNTIES...

AT 750 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM 4 MILES WEST OF FATAMA TO 6 MILES WEST OF
WINN...AND MOVING EAST AT 45 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
FATAMA...GROVE
HILL...WATSONVILLE...VREDENBURGH...CALEDONIA...WHATELY...RUTHVEN AND
PINE APPLE THROUGH 815 PM CDT. DIME SIZE HAIL WAS REPORTED NEAR
COFFEEVILLE A LITTLE EARLIER THIS EVENING.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 9, 8:02 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
802 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             BOICE                   31.75N 88.65W
05/09/2006  E0.88 INCH       WAYNE              MS   BROADCAST MEDIA

0417 PM     HAIL             BIGBEE                  31.61N 88.17W
05/09/2006  E1.00 INCH       WASHINGTON         AL   BROADCAST MEDIA

0554 PM     HAIL             LEROY                   31.51N 87.98W
05/09/2006  E1.00 INCH       WASHINGTON         AL   EMERGENCY MNGR

&&

SHEPHERD
Local storm report, May 9, 8:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
826 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             1 S COFFEEVILLE         31.74N 88.09W
05/09/2006  E0.50 INCH       CHOCTAW            AL   EMERGENCY MNGR

0745 PM     FUNNEL CLOUD     2 ESE MEGARGEL          31.37N 87.41W
05/09/2006                   MONROE             AL   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. ALSO TREES DOWN
            SAME LOCATION AND POINTS WESTWARD.

0750 PM     HAIL             2 W MEGARGEL            31.38N 87.47W
05/09/2006  E0.88 INCH       MONROE             AL   AIRPLANE PILOT

&&

SHEPHERD
Special weather statement, May 9, 9:34 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
934 PM CDT TUE MAY 9 2006

ALZ061-062-100330-
UPPER BALDWIN-UPPER MOBILE-
934 PM CDT TUE MAY 9 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER BALDWIN AND MOBILE
COUNTIES...

AT 931 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF THUNDERSTORMS FROM NEAR LITTLE RIVER TO 3 MILES NORTHEAST OF
PINEOLA...AND MOVING SOUTHEAST AT 45 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LATHAM...BUCKS...REDTOWN...LOTTIE...VAUGHN...STOCKTON...PERDIDO AND
I65 AND CR 47 THROUGH 1030 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 45 TO 50 MPH WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA.
Local storm report, May 9, 9:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
948 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 N BREWTON             31.12N 87.07W
05/09/2006  M2.00 INCH       ESCAMBIA           AL   PUBLIC

            JUST AFTER THE PASSAGE OF A SEVERE STORM...PUBLIC IN THE
            BREWTON AREA REPORTED HAIL MEASURED AT 2.00 INCHES IN
            DIAMETER.

&&

SHEPHERD
Special weather statement, May 9, 10:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1005 PM CDT TUE MAY 9 2006

ALZ056-059-060-062-FLZ001-003-005-100330-
UPPER BALDWIN-ESCAMBIA-COVINGTON-CONECUH-INLAND OKALOOSA-INLAND
ESCAMBIA-INLAND SANTA ROSA-
1005 PM CDT TUE MAY 9 2006

AT 1001 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM NEAR DIXIE TO JUST SOUTH OF BREWTON TO
DYAS...AND MOVING SOUTHEAST AT 35 MPH.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
WALNUT HILL...OAK GROVE...PLEASANT HOME...BRADLEY...MCDAVID...
BERRYDALE...MUNSON AND GOOD HOPE THROUGH 1030 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:26 PM CDTTornado WarningMOBConecuh, Monroe34 min
May 9, 7:55 PM CDTSevere Thunderstorm WarningMOBMonroe17 min
May 9, 7:58 PM CDTTornado WarningMOBConecuh, Escambia47 min
May 9, 8:13 PM CDTTornado WarningMOBClarke47 min
May 9, 8:40 PM CDTTornado WarningMOBEscambia50 min
May 9, 8:59 PM CDTSevere Thunderstorm WarningMOBWashington40 min
May 9, 9:02 PM CDTSevere Thunderstorm WarningMOBMonroe28 min
May 10, 2:57 PM CDTTornado WarningMOBWilcox50 min
May 10, 3:13 PM CDTFlash Flood WarningMOBWilcox2 hr
May 10, 3:24 PM CDTSevere Thunderstorm WarningMOBChoctaw19 min
May 10, 3:48 PM CDTSevere Thunderstorm WarningMOBChoctaw42 min
May 10, 4:15 PM CDTFlash Flood WarningMOBChoctaw60 min
May 10, 4:24 PM CDTSevere Thunderstorm WarningMOBWilcox21 min
May 10, 5:09 PM CDTSevere Thunderstorm WarningMOBWilcox66 min
May 10, 5:35 PM CDTFlash Flood WarningMOBChoctaw, Wilcox3 hr
May 10, 5:49 PM CDTSevere Thunderstorm WarningMOBClarke26 min
May 10, 5:52 PM CDTSevere Thunderstorm WarningMOBChoctaw38 min
May 10, 5:59 PM CDTTornado WarningMOBClarke, Wilcox31 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox44 min
May 10, 6:28 PM CDTTornado WarningMOBMonroe47 min
May 10, 6:28 PM CDTTornado WarningMOBClarke, Monroe47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.